Electron. J. Diff. Eqns., Vol. 2009(2009), No. 18, pp. 1-13.

Existence of convex and non convex local solutions for fractional differential inclusions

Rabha W. Ibrahim

In this paper, we establish the existence theorems for a class of fractional differential inclusion of order $n-1 < \alpha \leq n $. The study holds in two cases, when the set-valued function has convex and non-convex values.

Submitted February 20, 2008. Published January 20, 2009.
Math Subject Classifications: 34G10, 26A33, 34A12, 42B05.
Key Words: Fractional calculus; set-valued function; extremal solution; maximal solution; minimal solution; differential inclusions.

Show me the PDF file (252 KB), TEX file, and other files for this article.

Rabha W. Ibrahim
School of Mathematical Sciences
Faculty of Sciences and Technology, UKM, Malaysia
email: rabhaibrahim@yahoo.com

Return to the EJDE web page